# SDR SWAA2022010348527

- Difficulty date: November 29, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK SUPPORT BRACKET ON ACCESS PANEL 551GB AT LT WING ; 2021-544618. / [01] REPLACED SUPPORT BRACKET ON ACCESS PANEL 551GB AT LT WING IAW SRM 51-40-02-0G-0.; [02] REPLACED SUPPORT BRACKET ON ACCESS PANEL 551GB AT LT WING IAW SRM 51-40-02-0G-0.
